Composition
1 tablet contains: Active ingredient: paracetamol-0.5 gspomogatelnye substances: potato starch-0.0280 g stearic acid-0.0011 gpovidone low molecular weight-0.0165 g magnesium stearate-0.0044 g
Pharmacological action
Pharmacotherapy group: analgesic non-narcotic agent. ATX code [N02BE01] Pharmacological properties Paracetamol has analgesic and antipyretic effects. Paracetamol blocks cyclooxygenase I and II only in the central nervous system, affecting the centers of pain and thermoregulation (in inflamed tissues, cellular peroxidases neutralize the effect of paracetamol on cyclooxygenase), which explains the almost complete absence of an anti-inflammatory effect. The lack of influence on prostaglandin synthesis in peripheral tissues means that it has no negative effect on water-salt metabolism (sodium and water retention) and the gastrointestinal mucosa. The possibility of methemoglobin formation is unlikely.
Indications
Moderate or mild pain syndrome (headache, toothache, migraine pain, neuralgia, myalgia). Increased body temperature in colds and other infectious and inflammatory diseases.
Contraindications
- Hypersensitivity to paracetamol.
- Children under 8 years of age.
With caution – renal and hepatic insufficiency, benign hyperbilirubinemia (including Gilbert’s syndrome), viral hepatitis, alcoholic liver damage, alcoholism, pregnancy, lactation, old age, glucose-6-phosphate dehydrogenase deficiency.
Side effects
Nausea, vomiting, epigastric pain, allergic reactions (skin rash, pruritus, urticaria, angioedema). Rarely-anemia, leukopenia, thrombocytopenia, agranulocytosis.
Interaction
Stimulators of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants), ethanol and hepatotoxic drugs increase the production of hydroxylated active metabolites, which causes the possibility of severe intoxication with small overdoses. Long-term use of barbiturates reduces the effectiveness of paracetamol.
How to take, course of use and dosage
Apply inside with a large amount of liquid 0.5 g-1 g 2-3 times a day at intervals of at least 4 hours. The maximum single dose for adults and adolescents over 12 years of age (body weight more than 40 kg) is 1 g, the daily dose is 4 g. In patients with impaired liver or kidney function, with Gilbert’s syndrome and in elderly patients, the interval between doses of the drug should be at least 8 hours and the daily dose should be reduced. Children are prescribed at the rate of 10-15 mg/kg of body weight 3-4 times a day. The maximum daily dose for children from 8 to 9 years (body weight up to 30 kg) is 1.5 g, up to 12 years (body weight up to 40 kg) – 2 g. The duration of use is no more than 5 days when prescribed as an analgesic and 3 days as an antipyretic.
Overdose
Symptoms: during the first 24 hours after ingestion – pallor of the skin, nausea, vomiting, anorexia, abdominal pain; impaired glucose metabolism, metabolic acidosis. Symptoms of impaired liver function may appear 12-48 hours after an overdose. In severe overdose – liver failure with progressive encephalopathy, coma, death; acute renal failure with tubular necrosis (including in the absence of severe liver damage); arrhythmia, pancreatitis. The hepatotoxic effect in adults is manifested when taking 10 g or more. Treatment: use of SH-group donors and glutathione – methionine synthesis precursors 8-9 hours after overdose and N-acetylcysteine – 12 hours after overdose. The need for additional therapeutic measures (further use of methionine, intravenous use of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after taking it.
Special instructions
It distorts the results of laboratory tests for the quantitative determination of uric acid content in plasma. In order to avoid toxic liver damage, paracetamol should not be combined with the intake of alcoholic beverages, as well as taken by people who are prone to chronic alcohol consumption. The risk of developing liver damage increases in patients with alcoholic hepatosis. With prolonged use of the drug, it is necessary to monitor the picture of peripheral blood and the functional state of the liver.
Form of production
Tablets
Storage conditions
Store in a dry place, protected from light and out of reach of children, at a temperature not exceeding + 25 ° C.
Shelf life
3 years
Active ingredient
Paracetamol
Dosage form
Tablets
Indications
Toothache, Joint pain, Myalgia, Fever, Acute respiratory viral infections, Neuralgia, Flu, Headache
Best price for Paracetamol Reneval pills 500mg, 20pcs in our online pharmacy!
Side effects of Paracetamol Reneval pills 500mg, 20pcs.
Reviews
There are no reviews yet